Alert archive / Texas / Special Weather Statements in 2012
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Aug 14, 2012, 10:31 PM CDT for Delta County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2012, 10:31 PM CDT (03:31 UTC)
- Expired
- Aug 14, 2012, 11:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Fort Worth, TX
County Delta County, TX
The radar
The Shreveport radar (KSHV), 186 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3768 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
459
WWUS84 KFWD 150331
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE AUG 14 2012
TXZ095-106-150400-
DELTA TX-LAMAR TX-
1031 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN DELTA COUNTY
SOUTHERN LAMAR COUNTY
AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF PARIS...MOVING EAST AT 10
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...COOPER AND DEPORT.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3337 9531 3336 9534 3337 9541 3335 9549
3336 9572 3352 9576 3369 9531
TIME...MOT...LOC 0331Z 257DEG 10KT 3347 9565
$$
82/JLDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Aug 14, 6:32 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Aug 14, 6:32 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 632 PM CDT TUE AUG 14 2012 .AVIATION... THUNDERSTORMS REMAIN TO THE NORTH AND NORTHWEST OF THE METROPLEX TAF SITES...BUT ADDITIONAL STORMS HAVE TRIED TO DEVELOP TO THE WEST AND SOUTHWEST. THINK THESE STORMS WILL BE CLOSE ENOUGH TO MENTION VCTS AROUND 1-2Z. WILL HAVE TO WATCH KAFW AND KFTW FOR THUNDERSTORMS IN NORTHERN PARKER COUNTY TO AFFECT THESE TERMINALS NEAR 1Z. CURRENT TRACK OF THESE CELLS BRING THEM NORTH OF THE AIRPORT...SO THINK THE VCTS WILL BE SUFFICIENT FOR NOW...BUT WILL CONTINUE TO MONITOR. THE TIME FRAME WHERE THUNDERSTORMS ARE MOST LIKELY TO AFFECT THE AIRPORTS IS 5Z TO 9Z WHEN THE COMPLEX NEAR VERNON AND CHILDRESS MOVES CLOSER TO THE AREA. THESE THUNDERSTORMS ARE IN CLOSER PROXIMITY TO THE SHORTWAVE TROUGH AND THE ENVIRONMENT OVERNIGHT SHOULD BE SUFFICIENT TO ALLOW THESE TO CONTINUE AFTER SUNSET. ALL ACTIVITY SHOULD BE OFF TO THE EAST OR DISSIPATED NEAR SUNRISE AND A QUIET DAY IS EXPECTED TOMORROW. WINDS WILL PREVAIL FROM THE SSE THROUGH THE PERIOD...BUT THUNDERSTORMS IN THE AREA COULD CAUSE THEM TO TURN FROM VARIABLE DIRECTIONS WITH SPEEDS UP TO 35 KNOTS. 85/NH && .PREV DISCUSSION... /ISSUED 335 PM CDT TUE AUG 14 2012/ OLD FRONTAL BOUNDARY HAS SURGED NORTHWARD DURING THE DAY TODAY IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE OVER NORTHWEST TEXAS. DEWPOINTS THAT WERE IN THE UPPER 30S AND LOW 40S YESTERDAY ARE NOW IN THE UPPER 50S TO LOW 60S ACROSS MOST OF NORTH TEXAS. THE LAST SEVERAL FRAMES OF VISIBLE SATELLITE IMAGERY SHOWS AN EXPANSIVE CU FIELD EXTENDING FROM THE TX PANHANDLE ACROSS NORTH TEXAS INTO LOUISIANA. THE MOST CONGESTED CU APPEARS TO BE ACROSS OUR FAR NORTHWEST COUNTIES WHERE A FEW SHOWERS HAVE DEVELOPED. THUNDERSTORMS ARE ALREADY ONGOING ACROSS THE PANHANDLE. THIS WHOLE AREA IS CHARACTERIZED BY MODERATE HIGH BASED INSTABILITY ON THE ORDER OF 1500-2000J/KG ALONG WITH VERY STEEP LOW LEVEL LAPSE RATES. FOCUS FOR CONVERGENCE IS THE OLD FRONTAL BOUNDARY AND LARGE SCALE FORCING FOR ASCENT WILL BE INCREASING WITH THE APPROACH OF A S/W TROF MOVING OUT OF WESTERN KANSAS. WITH TEMPERATURES NOW IN THE LOW 100S IN MANY AREAS...THUNDERSTORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AS UPPER FORCING OVERSPREADS THE AREA. INITIAL DEVELOPMENT SHOULD REMAIN OFF TO THE NORTHWEST AND SPREAD SOUTHEAST WITH TIME. LOCALLY RUN SEVERE WX PARAMETERS INDICATE DEEP LAYER SHEAR OF AROUND 30KTS WHICH WILL BE SUFFICIENT FOR AT LEAST SOME ORGANIZED CLUSTERS OF SEVERE STORMS THROUGH TONIGHT. HAVE FOLLOWED CLOSELY THE HIGH RES GUIDANCE OF THE TTU 3KM WRF AND SPC 4KM WRF...AND WILL SHOW INCREASING POPS THROUGH THE LATE EVENING. GIVEN THE VERY STEEP LOW LEVEL LAPSE RATES WITH TEMP/DEWPOINT SPREADS APPROACHING 50 DEGREES...DAMAGING DOWNBURST WINDS WILL BE THE MAIN THREAT WITH ANY STORMS. ANY ORGANIZED CONVECTION WILL POSE AN ENHANCED WIND THREAT AND POSSIBILITY OF SEVERE HAIL. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ACROSS THE NORTHERN HALF OF THE CWA THROUGH THE OVERNIGHT HOURS AND WILL SHOW POPS TAPERING OFF TOWARD MORNING. PARTLY CLOUDY SKIES ARE EXPECTED ON WEDNESDAY WITH HIGHS AGAIN NEAR 100 DEGREES IN MOST AREAS. THERE IS A LITTLE UNCERTAINTY AS TO THE POP FORECAST BY LATE TOMORROW AFTERNOON AND TOMORROW NIGHT AS THE FRONTAL BOUNDARY WILL STILL BE AROUND...ALTHOUGH MUCH MORE DIFFUSE. SOME OF THE GUIDANCE IS GENERATING ANOTHER CLUSTER OF THUNDERSTORMS AND MOVING THEM IN OUR GENERAL DIRECTION. AT THIS TIME WILL LEAVE THE POPS OUT FOR TOMORROW NIGHT INTO EARLY THURSDAY BUT THIS MAY NEED TO BE ADJUSTED IF A MORE NOTABLE FORCING MECHANISM CAN BE IDENTIFIED WITHIN THE NORTHWEST FLOW. SIMILAR TO TODAY...ANY STORMS THAT DEVELOP WOULD POSE A DAMAGING WIND THREAT GIVEN STEEP LOW LEVEL LAPSE RATES. STILL ON TAP ARE THE COOLER TEMPERATURES AND INCREASING RAIN CHANCES FOR THE END OF THE WEEK AND UPCOMING WEEKEND. MEDIUM RANGE GUIDANCE STILL SHOWING AMPLIFICATION OF THE UPSTREAM RIDGE OVER THE WESTERN US. THIS WILL ALLOW A DEEP TROF TO DIG ACROSS THE EASTERN US SENDING A STRONG COLD FRONT...FOR THIS TIME OF THE YEAR... INTO NORTH TEXAS. THE FRONT SHOULD BE APPROACHING THE AREA BY FRIDAY BUT WITH STRENGTHENING NORTHWEST FLOW ALOFT...PLENTY OF MOISTURE AND THE BOUNDARY...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. FRONTAL BOUNDARY IS EXPECTED TO HANG UP ACROSS NORTH TEXAS THIS WEEKEND. THIS WILL LIKELY PROVIDE SEVERAL OPPORTUNITIES FOR RAINFALL THROUGH SUNDAY. FOR NOW WILL KEEP THE 30/40 POPS GOING THROUGH THE WEEKEND AND SHOW TEMPS COOLING INTO THE LOWER 90S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 99 78 99 76 / 50 10 10 10 20 WACO, TX 77 101 76 100 74 / 10 10 10 10 10 PARIS, TX 72 95 74 96 72 / 60 20 10 20 30 DENTON, TX 74 99 76 98 73 / 60 20 10 20 30 MCKINNEY, TX 75 98 77 98 74 / 60 20 10 20 30 DALLAS, TX 79 99 79 99 76 / 50 10 10 10 20 TERRELL, TX 75 97 76 98 74 / 50 10 10 10 20 CORSICANA, TX 75 97 75 98 74 / 30 10 10 10 10 TEMPLE, TX 75 100 76 100 73 / 10 10 10 10 10 MINERAL WELLS, TX 74 99 75 98 72 / 30 10 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/85
Hazardous weather outlook, Aug 14, 3:47 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT TUE AUG 14 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 347 PM CDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ALONG AND NORTH OF A LINE FROM COMANCHE...TO WACO...TO PALESTINE. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING DOWNBURST WINDS AND LARGE HAIL...ESPECIALLY WEST OF THE INTERSTATE 35 CORRIDOR AND NORTH OF INTERSTATE 20. LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL ALSO PRESENT A HAZARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS WILL LINGER ON WEDNESDAY...MAINLY NORTH OF INTERSTATE 20. BREEZY CONDITIONS ON WEDNESDAY AND THURSDAY MAY RESULT IN ELEVATED FIRE WEATHER CONCERNS...GENERALLY WEST OF THE INTERSTATE 35 CORRIDOR AND SOUTH OF THE INTERSTATE 20 CORRIDOR. LOW THUNDERSTORM CHANCES WILL RETURN TO THE NORTHERN PORTIONS OF NORTH TEXAS THURSDAY AFTERNOON AND INCREASE REGION-WIDE THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35 THROUGH THE EVENING. VERY LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS THE NORTHERN HALF OF NORTH TEXAS OVERNIGHT.
In the hours before
Special weather statement, Aug 14, 9:17 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 PM CDT TUE AUG 14 2012
TXZ103-118-119-150245-
DALLAS TX-DENTON TX-TARRANT TX-
917 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN DALLAS COUNTY
SOUTHERN DENTON COUNTY
NORTHEASTERN TARRANT COUNTY
AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
TROPHY CLUB TO 2 MILES NORTHEAST OF COLLEYVILLE TO 3 MILES SOUTH OF
RICHLAND HILLS...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
BEDFORD...CARROLLTON...COLLEYVILLE...COPPELL...EULESS...FLOWER
MOUND...GRAPEVINE...HICKORY CREEK...HIGHLAND VILLAGE...HURST...
IRVING...KELLER...LEWISVILLE...HILLS...ROANOKE...SOUTHLAKE...AND
LAKE LEWISVILLE.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3314 9691 3292 9689 3276 9690 3272 9729
3290 9722 3305 9732
TIME...MOT...LOC 0214Z 270DEG 14KT 3305 9718 3290 9710
3277 9722Special weather statement, Aug 14, 9:44 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT TUE AUG 14 2012
TXZ115>117-150345-
PALO PINTO TX-STEPHENS TX-PARKER TX-
944 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
PALO PINTO COUNTY
PARKER COUNTY
EASTERN STEPHENS COUNTY
AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 7 MILES NORTHEAST OF
MINERAL WELLS...MOVING SOUTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...COOL...
GORDON...GRAFORD...HUDSON OAKS...MINERAL WELLS...SPRINGTOWN...
WEATHERFORD...WILLOW PARK...NECESSITY...MINERAL WELLS STATE PARK AND
POSSUM KINGDOM STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM. THESE STORMS WILL AFFECT AREAS THAT ARE EXPERIENCING
WILDFIRES IN CENTRAL PALO PINTO COUNTY...AND ANOTHER IN EASTERN
STEPHENS COUNTY NORTH OF CADDO. WINDS WILL BRIEFLY GUST TO NEAR 50
MPH AS THE STORMS MOVE TO THE SOUTHEAST AT 35 MPH.
LAT...LON 3294 9875 3298 9762 3256 9759 3256 9806
3255 9807 3253 9879
TIME...MOT...LOC 0242Z 325DEG 29KT 3288 9799
14Special weather statement, Aug 14, 9:45 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT TUE AUG 14 2012
TXZ095-106-150315-
DELTA TX-LAMAR TX-
945 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
DELTA COUNTY
EASTERN LAMAR COUNTY
AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST
OF HUGO TO 8 MILES EAST OF PARIS TO 12 MILES NORTHEAST OF
COMMERCE...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BLOSSOM...COOPER...
DEPORT...PARIS AND COOPER LAKE PARK DOCTORS CREEK.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
LAT...LON 3388 9549 3389 9546 3387 9542 3388 9530
3338 9530 3335 9548 3336 9559 3333 9562
3331 9579 3390 9555 3389 9554 3390 9551
TIME...MOT...LOC 0244Z 283DEG 14KT 3388 9530 3368 9540
3351 9552 3337 9576Special weather statement, Aug 14, 10:00 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT TUE AUG 14 2012
TXZ095-106-150330-
DELTA TX-LAMAR TX-
1000 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL DELTA COUNTY
SOUTHWESTERN LAMAR COUNTY
AT 1001 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF COMMERCE...MOVING NORTHEAST AT
15 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3351 9548 3335 9576 3351 9586 3355 9585
3370 9562
TIME...MOT...LOC 0301Z 238DEG 12KT 3349 9577
82/JLDSpecial weather statement, Aug 14, 10:25 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CDT TUE AUG 14 2012
TXZ101-102-150400-
JACK TX-WISE TX-
1025 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN JACK COUNTY
WESTERN WISE COUNTY
AT 1025 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF JACKSBORO...MOVING EAST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRIDGEPORT...CHICO...AND
COTTONDALE.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3300 9756 3300 9803 3333 9821 3344 9778
3343 9774
TIME...MOT...LOC 0325Z 255DEG 19KT 3324 9799
82/JLDSpecial weather statement, Aug 14, 10:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE AUG 14 2012
TXZ095-106-150400-
DELTA TX-LAMAR TX-
1031 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN DELTA COUNTY
SOUTHERN LAMAR COUNTY
AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF PARIS...MOVING EAST AT 10
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...COOPER AND DEPORT.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3337 9531 3336 9534 3337 9541 3335 9549
3336 9572 3352 9576 3369 9531
TIME...MOT...LOC 0331Z 257DEG 10KT 3347 9565
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:02 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 58 min |
| Aug 14, 7:06 PM CDT | Special Weather Statement | FWD | Denton | 54 min |
| Aug 14, 7:11 PM CDT | Special Weather Statement | FWD | Fannin | 64 min |
| Aug 14, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Young | 58 min |
| Aug 14, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 62 min |
| Aug 14, 7:45 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Aug 14, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 66 min |
| Aug 14, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 50 min |
| Aug 14, 8:28 PM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Aug 14, 8:37 PM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Aug 14, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 48 min |
| Aug 14, 8:49 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Aug 14, 9:00 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 30 min |
| Aug 14, 9:15 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 30 min |
| Aug 14, 9:17 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Aug 14, 9:44 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 61 min |
| Aug 14, 9:45 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 30 min |
| Aug 14, 10:00 PM CDT | Special Weather Statement | FWD | Delta | 30 min |
| Aug 14, 10:25 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Aug 15, 12:41 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| Aug 15, 1:08 AM CDT | Special Weather Statement | FWD | Denton | 22 min |
| Aug 15, 1:30 AM CDT | Special Weather Statement | FWD | Denton | 30 min |
| Aug 15, 1:36 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Jack, Rockwall, Tarrant and 1 more | 4 hr |
| Aug 15, 2:06 AM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 54 min |
| Aug 15, 3:06 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant, Wise | 4 hr |
| Aug 15, 3:22 AM CDT | Areal Flood Advisory | FWD | Palo Pinto, Parker | 3 hr |
| Aug 15, 3:23 AM CDT | River Flood Warning | FWD | Dallas | 3 hr |
| Aug 15, 3:57 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
Nearby
Special Weather Statements in Texas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.